# SDR SWAA2021050360671

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Block
- Condition: Delaminated
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV B MID LOWER FLOOR BOTTOM SURFACE IS DELAMINATED AND CORRODED / REMOVED AND REPLACED LOWER FLOOR BOTTOM BLOCK AT LAVATORY B AS PER BOEING 737 ZODIAC AEROSPACE STANDAR PRACTICES MANUAL 25-46-99 AND EA NO. M20-125-00253 REV IR.
